| Model Number |
305U27 |
| Medical Device Problem Codes |
Gradient Increase (1270); Insufficient Device Problem Information (3190); Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Calcium Deposits/Calcification (1758); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
09/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 18 years and 1 month post implant of this aortic bioprosthetic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.The reason for evaluation was not reported.It was further noted during evaluation that the patient had anteromedial calcium just below the mid femoral head in the left femoral artery.No intervention or adverse patient effects were reported.
Event or Problem Description
Medtronic received additional information that 1 month later, a transcatheter valve was implanted valve-in-valve due to severe aortic insufficiency.It was stated that stenosis and high gradient were noted prior to the transcatheter valve implant.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.